MathSciNet Relay Station
MathSciNet bibliographic data
MR1889226 37D45 (34C23 34C28 34D45 37E99)
Wang, Qiudong; Young, Lai-Sang From invariant curves to strange attractors. Comm. Math. Phys. 225 (2002), no. 2, 275–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement